# SDR HEEA130015

- Difficulty date: January 1, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N430PH
- Make and model: Bell 407
- Aircraft serial: 53870
- Aircraft time: 2,490 hours
- Engine: Allsn 250C47B
- Engine time: 9,997 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088452
- Condition: Spalled
- Location: Nr 5
- Part time: 1,978 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR A 2000 HR INSP AND A TURBINE O/H.  NR 5 BRG EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  INSTALLED NEW NR 5 BEARING.
